RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shargatov, Vladimir Anatol'evich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:503
Abstract pages:854
Full texts:64
References:136
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person84008
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. V. A. Shargatov, S. V. Gorkunov, A. T. Il'ichev, “Dynamics of front-like water evaporation phase transition interfaces”, Commun. Nonlinear Sci. Numer. Simul., 67 (2019),  223–236  mathnet  isi  scopus
2. A.P. Chugainova, V.A. Shargatov, “Analytical description of the structure of special discontinuities described by a generalized KdV–Burgers equation”, Commun. Nonlinear Sci. Numer. Simul., 66 (2019),  129–146  mathnet  isi
2018
3. A. P. Chugainova, V. A. Shargatov, S. V. Gorkunov, S. I. Sumskoi, “Regimes of shock wave propagation through comb-shaped obstacles”, AIP Conf. Proc., 2025 (2018), 80002  mathnet  scopus
4. V. A. Shargatov, A. P. Chugainova, S. V. Gorkunov, S. I. Sumskoi, “Analytical and numerical solutions of the shock tube problem in a channel with a pseudo-perforated wall”, JPCS, 1099 (2018), 12013, 8 pp.  mathnet  scopus
5. V. A. Shargatov, A. P. Chugainova, S. V. Gorkunov, S. I. Sumskoi, “Flow structure behind a shock wave in a channel with periodically arranged obstacles”, Tr. Mat. Inst. Steklova, 300 (2018),  216–228  mathnet  elib; Proc. Steklov Inst. Math., 300 (2018), 206–218  isi  scopus
6. A. T. Il'ichev, S. I. Sumskoi, V. A. Shargatov, “Unsteady flows in deformable pipes: the energy conservation law”, Tr. Mat. Inst. Steklova, 300 (2018),  76–85  mathnet  elib; Proc. Steklov Inst. Math., 300 (2018), 68–77  isi  scopus
7. V. A. Shargatov, “Dynamics and stability of air bubbles in a porous medium”, Zh. Vychisl. Mat. Mat. Fiz., 58:7 (2018),  1219–1234  mathnet  elib; Comput. Math. Math. Phys., 58:7 (2018), 1172–1187  isi  scopus
2017
8. Anna P. Chugainova, Andrey T. Il'ichev, Andrey G. Kulikovskii, Vladimir A. Shargatov, “Problem of arbitrary discontinuity disintegration for the generalized Hopf equation: selection conditions for a unique solution”, J. Appl. Math., 82:3 (2017), 496, 525 pp.  mathnet  isi  scopus
2016
9. A. G. Kulikovskii, A. P. Chugainova, V. A. Shargatov, “Uniqueness of self-similar solutions to the Riemann problem for the Hopf equation with complex nonlinearity”, Zh. Vychisl. Mat. Mat. Fiz., 56:7 (2016),  1363–1370  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 56:7 (2016), 1355–1362  isi  elib  scopus
10. A. P. Chugainova, V. A. Shargatov, “Stability of discontinuity structures described by a generalized KdV–Burgers equation”, Zh. Vychisl. Mat. Mat. Fiz., 56:2 (2016),  259–274  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 56:2 (2016), 263–277  isi  elib  scopus
2015
11. A. T. Il'ichev, A. P. Chugainova, V. A. Shargatov, “Spectral stability of special discontinuities”, Dokl. Akad. Nauk, 462:5 (2015),  512–516  mathnet  mathscinet  zmath  elib; Dokl. Math., 91:3 (2015), 347–351  isi  scopus
12. V. A. Shargatov, A. T. Il'ichev, G. G. Tsypkin, “Dynamics and stability of moving fronts of water evaporation in a porous medium”, Int. J. Heat Mass Transfer, 83 (2015),  552–561  mathnet  isi  elib  scopus
13. A. P. Chugainova, V. A. Shargatov, “Stability of nonstationary solutions of the generalized KdV-Burgers equation”, Zh. Vychisl. Mat. Mat. Fiz., 55:2 (2015),  253–266  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:2 (2015), 251–263  isi  elib  scopus
2013
14. A. T. Il'ichev, V. A. Shargatov, “Dynamics of water evaporation fronts”, Zh. Vychisl. Mat. Mat. Fiz., 53:9 (2013),  1531–1553  mathnet  elib; Comput. Math. Math. Phys., 53:9 (2013), 1350–1370  isi  elib  scopus
1981
15. S. A. Gubin, V. V. Odintsov, V. A. Shargatov, V. I. Pepekin, “On the calculation of the detonation rate of condensed explosives with solid products”, Dokl. Akad. Nauk SSSR, 261:3 (1981),  592–595  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019